Up

On asymptotic stability of a linear difference equation depending on parameters

On asymptotic stability of a linear difference equation depending on parameters
File Size:
110.31 kB
Author:
Michał Przyłuski
Email:
M[dot]Przyluski[at]elka[dot]pw[dot]edu[dot]pl
Date:
14 August 2013
Downloads:
8 x

 

Abstract: The paper focuses on a linear diff erence equation depending on parameters. Th e equation is related to Good win’s theory of extrapolative expectations. Th e stability region of the equation is investigated. Conditions for asymptotic stability are formulated and presented as an optimisation problem, which is further analysed. Despite employing state-of-the-art solvers, numerical results have turned out to be too ambiguous to provide the basis for definite conclusions about the investigated stability region.

Keywords: difference equation, asymptotic stability, optimisation

Area: Applied Mathematics

BibTeX:

@article{Przyluski2012,
  author = {Michał Przyłuski},
  title = {On asymptotic stability of a linear difference equation depending on parameters},
  journal = {Challenges of Modern Technology},
  year = {2012},
  volume = {3},
  number = {3},
  pages = {11--14},
  url = {http://www.journal.young-scientists.eu/index.php/isuues/file/97-on-asymptotic-stability-of-a-linear-difference-equation-depending-on-parameters}
}
 
 

License Agreement

I agree to the terms listed above
 
 
Powered by Phoca Download